# SDR 2000UALA00452

- Difficulty date: July 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 38,754 hours, 20,751 cycles
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Part number: S106
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  *S/D*  FOUND SAFTEY SWITCH-AIR SENSING (S106) OPEN.  REPLACED S106 SAFETY SWITCH, OPERATIONAL CHECK OK.
